# SDR FOTR20160322001

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101810
- Condition: Dented
- Location: Bs 1560
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT BS 1560, FRAME LT SIDE HAS DENT BETWEEN STR 25L AND 26L.
